# SDR SWAA2019093037363

- Difficulty date: September 9, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 62,002 hours, 36,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR THRESHOLD ATTACH ANGLE CORRODED BETWEEN BS. 297 TO BS. 337, BETWEEN RBL 50 TO RBL 52.          / R&R ANGLE IAW SRM AND DWG.
